| Model Number |
1000 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device left softkey was not functional.In this state, defibrillation therapy may be delayed or not available if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to verify and duplicate the reported issue.The soft keypad and its associated parts were replaced.After other unrelated repairs were completed, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The cause of the reported issue was determined to be the torn soft keypad.
Event or Problem Description